| Model Number |
7060M-100 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
04/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error; improper implant size selection, using too long of an implant or installing the implant too deep.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2020 where three implants were installed.The patient complained of left side radicular pain after the initial procedure.The surgeon determined that the superior positioned implant was impinging on the neuroforamen.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the implant.No other preexisting implants were adjusted or removed.No other hardware or bone graft was added.The patient's radicular pain symptoms resolved following the revision procedure.